Advertisement

Mathematische Zeitschrift

, Volume 228, Issue 2, pp 309–335 | Cite as

Une involution sur la variété des 2-Instantons

  • Rachid Ghalim
  • 30 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Rachid Ghalim
    • 1
  1. 1. Université de Lille I, Département de Mathématiques, U.R.A.751, F-59655 Villeneuve d'Ascq, France FR

Personalised recommendations